# SDR CA111219004

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Loose
- Location: Gearbox
- Part time: 1,544 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE 2.5 BEARING CAGE NUTS WERE FOUND LOOSE AND 1 STUD STARTED TO BACK OUT.  THE TORQUEMETER SUPPORT FLANGE, PN 6889191 IS RETAINED BY 4 NUTS.  2 OF THE NUT/STUDS ASSY WERE FOUND LOOSE.  1 NUT WAS LOOSE.  ONLY 1 NUT WAS TIGHT.  THE 1 NUT THAT WAS FOUND TIGHT IS NOT INDICATED.  THE GEARBOX HAS NOT BEEN OVERHAULED OR REPAIRED.
